mental-health-icon
Adhd medication problem
Many types i posted query that after having a methylphendate for a month on 30mg dose.i cant feel any emotion like stress , tension ,happiness attraction toward anything.all doctor said here that there might be some other issues yes i had depression too but that was mild and doctor has given me venlor xr that worked too .it is actually happening to me plz help me.i want to get back my emotions,even i left the medicine for about 4 month but the effect of medicine is remain as it is.also whenever i look at something like I am watching any movie on TV that movie seems like good but i cant think about that movie and cant judge the movie what is good in it,what is bad in it.
27 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It is not because of methyl phenydate, consult a psychiatrist for your proper management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.